# SDR 96FDEA00550

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 65195316
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-137-01) BS 1342 RBL 17 STR 5R ON FITTING ANGLE.  REMOVED CORRODED TERMINAL FITTING AND INSTALLED NEW RT SPAR TERMINAL FITTING ON VERTICAL STABILIZER AT BS 1342 IAW BOEING SB 727-55-088.
